# SDR HEEA062426

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 206062200123
- Condition: Worn Brushes
- Location: Start/Generator
- Part time: 1,558 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRUSHES WORN ON STARTER/GENERATOR.
